# SDR CALA9700509

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT AFT END OF LT WING LEADING EDGE SLAT STA 0 RIB UPPER ATTACH ANGLE.  THE ANGLE WAS REMOVED AND A REPLACEMENT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-10-1.
